# SDR CA140324002

- Difficulty date: March 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,988 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 2256400001
- Condition: Cracked
- Location: Canopy
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOTS REPORTED A CANOPY NOT LATCHED WARNING LIGHT. MAINTENANCE FOUND THE CANOPY HOOK CRACKED AT THE INSIDE RADIUS. THE HOOK WAS REPLACED WITH A NEW AND TESTED WITH NO FAULTS FOUND.
